Skip to Main content Skip to Navigation
Journal articles

Metric Regularity and Stability of Optimal Control Problems for Linear Systems

Abstract : This paper studies stability properties of the solutions of optimal control problems for linear systems. The analysis is based on an adapted concept of metric regularity, the strong bi-metric regularity, which is introduced and investigated in the paper. It allows one to give a more precise description of the effect of perturbations on the optimal solutions in terms of a Hölder-type estimate and to investigate the robustness of this estimate. The Hölder exponent depends on a natural number $k$, which is known as the controllability index of the reference solution. An inverse function theorem for strongly bi-metrically regular mappings is obtained, which is used in the case $k=1$ for proving stability of the solution of the considered optimal control problem under small nonlinear perturbations. Moreover, a new stability result with respect to perturbations in the matrices of the system is proved in the general case $k\geq 1$.
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-00916705
Contributor : Estelle Bouzat Connect in order to contact the contributor
Submitted on : Tuesday, December 10, 2013 - 3:47:23 PM
Last modification on : Monday, October 11, 2021 - 2:22:06 PM

Identifiers

Collections

Citation

Marc Quincampoix, Vladimir M. Veliov. Metric Regularity and Stability of Optimal Control Problems for Linear Systems. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2013, 51 (5), pp.4118-4137. ⟨10.1137/130914383⟩. ⟨hal-00916705⟩

Share

Metrics

Record views

96